Medical Specialty >> Neurology

Doctors Lounge - Neurology Answers

Back to Neurology Answers List

If you think you may have a medical emergency, call your doctor or 911 immediately. Doctors Lounge (www.doctorslounge.com) does not recommend or endorse any specific tests, physicians, products, procedures, opinions, or other information that may be mentioned on the Site.

DISCLAIMER: The information provided on www.doctorslounge.com is designed to support, not replace, the relationship that exists between a patient/site visitor and his/her physician. Please read our 'Terms and Conditions of Use' carefully before using this site.

Date of last update: 10/04/2017.

Forum Name: Headaches

Question: Headache, Dizzy & Heart Problems


 abh1028 - Thu Feb 14, 2008 12:16 pm

I am a 25 year old female who was diagnosed with Tachycardia when I was 14. I'm 5' 1" and I'm 121 lbs.

For the past 2 months I have been having headaches that are accompanied by dizzy spells, sensitivity to sound, very fatigue and not very good vision. My vision is weird when these headaches come on. I do work on the computer 8 hours a day and it gets to where I'm almost seeing double and chasing my words all over the place. I have never had an eye exam, so I'm thinking I should probably have one.

But I was wondering if all this could be related to my tachycardia? I am on Cardizem 30 mg. 3 x's daily (90 mg. per day). I haven't been to a doctor yet because I just moved from Louisiana to Arizona 7 months ago and I don't have insurance with my new job.

Any help would be greatly appreciated. ~Thak You~

 Debbie Miller, RN - Sun Mar 09, 2008 7:06 pm

User avatar Hello,
Yes, it is possible that your symptoms are related. I would suggest seeing your doctor or cardiologist. Visual disturbance can be a sign of complications but could also be an independent problem so an eye exam might also be a good idea and perhaps this would be the first thing to try. Insurance benefits for vision are not typically that great and cost of an exam is usually reasonable so I would do that but still follow up with your doctor if the symptoms continue, get worse or you just sense that things aren't as they should be.

Good luck.

| Check a doctor's response to similar questions

Are you a Doctor, Pharmacist, PA or a Nurse?

Join the Doctors Lounge online medical community

  • Editorial activities: Publish, peer review, edit online articles.

  • Ask a Doctor Teams: Respond to patient questions and discuss challenging presentations with other members.

Doctors Lounge Membership Application

Tools & Services: Follow DoctorsLounge on Twitter Follow us on Twitter | RSS News | Newsletter | Contact us